American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Etienne Desquith. The Banach algebra induced by a double centralizer. Proc. Amer. Math. Soc. 131 (2003) 2109-2119. MR 1963757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jun Zhu and Changping Xiong. Bilocal derivations of standard operator algebras. Proc. Amer. Math. Soc. 125 (1997) 1367-1370. MR 1363442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jing Wu. Local derivations of reflexive algebras. Proc. Amer. Math. Soc. 125 (1997) 869-873. MR 1363440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Daughtry, Alan Lambert and Barnet Weinstock. Invariance of spectrum for representations of $\mathrm{C}*$-algebras on Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 189-198. MR 1346968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Šemrl. Isomorphisms of standard operator algebras . Proc. Amer. Math. Soc. 123 (1995) 1851-1855. MR 1242104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. P. Cass and J. X. Gao. On some subalgebras of $B(c\sb 0)$ and $B(l\sb 1)$ . Trans. Amer. Math. Soc. 347 (1995) 4461-4470. MR 1311904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz Wysoczański. Hecke algebra on homogeneous trees and relations with Toeplitz and Hankel operators . Proc. Amer. Math. Soc. 122 (1994) 1203-1210. MR 1213871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] De Guang Han. The first cohomology groups of nest algebras on normed spaces . Proc. Amer. Math. Soc. 118 (1993) 1147-1149. MR 1139465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Samuel. Bounded approximate identities in the algebra of compact operators on a Banach space . Proc. Amer. Math. Soc. 117 (1993) 1093-1096. MR 1118087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K.-H. Förster and B. Nagy. Lie and Jordan ideals in $B(c\sb 0)$ and $B(l\sb \rho)$ . Proc. Amer. Math. Soc. 117 (1993) 673-677. MR 1123652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daoxing Xia. A note on the trace formulas for almost commuting operators . Proc. Amer. Math. Soc. 116 (1992) 135-141. MR 1092931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. K. Spanoudakis. Generalizations of certain nest algebra results . Proc. Amer. Math. Soc. 115 (1992) 711-723. MR 1097353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David R. Pitts. A note on the connectedness problem for nest algebras . Proc. Amer. Math. Soc. 114 (1992) 181-183. MR 1062833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Teresa Álvarez and Manuel González. Some examples of Tauberian operators . Proc. Amer. Math. Soc. 111 (1991) 1023-1027. MR 1033955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Argyros, M. Lambrou and W. E. Longstaff. Atomic Boolean subspace lattices and applications to the theory of bases. Memoirs of the AMS 91 (1991) MR 1052372.
Book volume table of contents   

[18] Rafael Payá and Wend Werner. An approximation property related to $M$-ideals of compact operators . Proc. Amer. Math. Soc. 111 (1991) 993-1001. MR 1039261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Atsushi Inoue. Selfadjointness of the $*$-representation generated by the sum of two positive linear functionals . Proc. Amer. Math. Soc. 107 (1989) 665-674. MR 982404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] József V. Varga. Traces on irregular ideals . Proc. Amer. Math. Soc. 107 (1989) 715-723. MR 984818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Don Hadwin and T. B. Hoover. Operator algebras and the conjugacy of transformations. II . Proc. Amer. Math. Soc. 106 (1989) 365-369. MR 949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James E. Thomson. Invariant subspaces for algebras of subnormal operators. II . Proc. Amer. Math. Soc. 104 (1988) 756-758. MR 964852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Werner J. Ricker. Spectral measures, boundedly $\sigma$-complete Boolean algebras and applications to operator theory . Trans. Amer. Math. Soc. 304 (1987) 819-838. MR 911097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shlomo Rosenoer. Completely reducible operators that commute with compact operators . Trans. Amer. Math. Soc. 299 (1987) 33-40. MR 869397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. G. Dodds, B. de Pagter and W. Ricker. Reflexivity and order properties of scalar-type spectral operators in locally convex spaces . Trans. Amer. Math. Soc. 293 (1986) 355-380. MR 814927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Theodore W. Palmer. The bidual of the compact operators . Trans. Amer. Math. Soc. 288 (1985) 827-839. MR 776407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter Harmand and Åsvald Lima. Banach spaces which are $M$-ideals in their biduals . Trans. Amer. Math. Soc. 283 (1984) 253-264. MR 735420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. H. Flinn and R. R. Smith. $M$-structure in the Banach algebra of operators on $C\sb{0}(\Omega )$ . Trans. Amer. Math. Soc. 281 (1984) 233-242. MR 719668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. Arendt and A. R. Sourour. Ideals of regular operators on $l\sp{2}$ . Proc. Amer. Math. Soc. 88 (1983) 93-96. MR 691284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. Ricker. On Boolean algebras of projections and scalar-type spectral operators . Proc. Amer. Math. Soc. 87 (1983) 73-77. MR 677235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2